# SDR DALA1125049871

- Difficulty date: April 8, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN LONG 2R HAS MULTIPLE DRILL MARKS BETWEEN BS  237 AND BS 256.  BLENDED OUT DRILL MARKS.  ORIGINAL MATERIAL 0.375 ALLOWABLE MAT LOSS .187 MAT LOSS .245.  FOUND TO BE OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1.  REMOVED FASTENERS AND DAMAGED SECTION OF LONGERON IAW DC-9 SRM 51-30-2.  REC NEW LONGERON PART NUMBER S2777922-1-265 AND NEW SPLICE PN NW9B53-35812-82.  INST IAW DC9 SRM 51-30-251-30-2 AND 51-30-5.
